# SDR DALA2019031201686

- Difficulty date: March 10, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 70,344 hours, 18,124 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603. CORRECTIVE ACTION: CLEANED KNUCLE BUSTER. ARMED/DISARMED DOOR 10X OPS CHK NML. (0978647)
